Please someone tell me I'm not going crazy. I am on celexa started 5th week today, I'm doing ok, about every 4 days real nausea, no headache but get anxious and panicky and inside my head but its so hard to explain. Thoughts get stuck but I feel weird, strange body sensations bit the thoughts are weird and random. Like a bush will enter my mind then a second later a picture, then the sink but that thought feels stuck for a few seconds then I feel weird and scared and I feel like I'm going craZY and I can't stop unless I take xanax doc put me on 0.25 x twice a day until celexa takes full effect but I'm afraid because the weirdness comes back as soon ad xanax wears off. I just want to b me again. I have always had OCD, and panic disorder, anxiety but was able to control it, I have never dealt with this and I'm scared. I have been told by doc that the reason was because of my HRTeven though it doesn't cure it it will keep it at bay. I was taken off HRT in April 2013 I guess you are only supposed to be on 5 years or less I was on 7 so was taken off about 6 weeks after I started having issues, thought was having heart attack ended up high blood pressure and anxiety. I need help I am going crazy. Oh I have no.overies so I make no estrogen I'm just so freaked out by the mind thought stuck switching thought weirdness. Ad long ad I'm on xanax or wine I don't have. Please someone help!
I feel so bad for you; just reading your question/your expression of your feelings! I have PTSD, severe anxiety and panic attacks and have felt so much like you are now and it took a bit of trial and error with my phych trying a couple of medications until I finally starting feeling less anxiety, thus, less panic attacks. Everyone's chemistry is different, but what has worked for me is Cymbalta in the a.m., Seraquel in the p.m. and Xanax as needed during the day. During the "trial & error" of medications, my phych never let me go on feeling out of control/bad for more than a few wks (not 5 wks) and increased my Xanax during switching meds (although I do have a script allowing me up to 4.0 mg of Xanax daily, I might take only .50 mg daily now). I think I would be asking my phych to change my medication if I were you; atleast get in to see & talk to your dr and describe your feelings, mental health wise and see what they suggest. You're not going crazy! You're overwhelmed with anxiety and now worrying about the anxiety as well as the situations in your life that are causing the anxiety! I hope you're sleeping well, too, as if you're not getting enough sleep (I didn't when I was so anxious, my mind would not even slow down when I tried to lay down to sleep and that also made me feel worse). I hope you can work this out soon and pls let me know! Laura
I know how this feels, I know exactly what you are talking about. It sounds like you need to go back and tell your doctor your dosage is not working. I had to get on 2 mg xanax a day and I'm on Prozac. Be awnest with your Dr, and tell them everything you are suffering with. They are there to help. And if you feel like you aren't getting the help you need, you might need to switch doctors. I had to go through 3 to find one that didn't look at me like I was nuts.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 7 answers
Posted 5 Jul 2011 • 3 answers
Posted 25 Dec 2012 • 8 answers
Posted 9 Nov 2013 • 2 answers
Generalized Anxiety Disorder - I'm starting week 7 of celexa today, still have some nausea some days
Posted 15 Dec 2013 • 1 answer